Volume 4, Number 3
Previous Issue Next Issue

Qian-Shun Chang & Lin-Bao Xu

J. Comp. Math., 4 (1986), pp. 191-199.

Preview Full PDF 160 1759 Abstract

De-Hao Yu

J. Comp. Math., 4 (1986), pp. 200-211

Preview Full PDF 156 1721 Abstract

Ji-Guang Sun & Qiang Ye

J. Comp. Math., 4 (1986), pp. 212-226

Preview Full PDF 163 1689 Abstract

Ji-Guang Sun

J. Comp. Math., 4 (1986), pp. 227-244

Preview Full PDF 141 1710 Abstract

Jian-Qin Mao

J. Comp. Math., 4 (1986), pp. 245-248

Preview Full PDF 152 1746 Abstract

Shou Hao

J. Comp. Math., 4 (1986), pp. 249-254.

Preview Full PDF 151 1795 Abstract

Zhen-Huan Teng

J. Comp. Math., 4 (1986), pp. 255-262

Preview Full PDF 153 1763 Abstract

Qun Lin & Qi-Ding Zhu

J. Comp. Math., 4 (1986), pp. 263-265.

Preview Full PDF 158 1752 Abstract

F. Scarpini

J. Comp. Math., 4 (1986), pp. 266-278.

Preview Full PDF 157 1757 Abstract

Kang Feng

J. Comp. Math., 4 (1986), pp. 279-289.

Preview Full PDF 167 1834 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard